# SDR DALA2024050304919

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 9,928 hours, 4,319 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1020, DURING WALK AROUND, FOUND RIGHT WING I/B SLAT DENTED ON L/E. CORRECTIVE ACTION: FABRICATED 2 (EA) INTERNAL DOUBLER AND 1 EX EXTERNAL FILLER. ALODINED AND PRIMED AREAS THAT REQUIRED. INSTALLED PERMANENT REPAIR IAW A321 SRM 57-40-00-300-076. (LP 0322920)
